Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Products of knots


Author: Louis H. Kauffman
Journal: Bull. Amer. Math. Soc. 80 (1974), 1104-1107
MSC (1970): Primary 57D40, 57E25
DOI: https://doi.org/10.1090/S0002-9904-1974-13629-3
MathSciNet review: 0362325
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. E. Bredon, Regular 0(n)-manifolds, suspension of knots, and knot periodicity, Bull. Amer. Math. Soc. 79 (1973), 87-91. MR 46 #9999. MR 310901
  • 2. E. Brieskorn, Beispiele zur Differentialtopologie von Singularitäten, Invent. Math. 2 (1966), 1-14. MR 34 #6788. MR 206972
  • 3. L. Kauffman, Branched coverings, open books and knot periodicity, Topology 13 (1974), 143-160. MR 375337
  • 4. J. P. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969), 229-244. MR 39 #7618. MR 246314
  • 5. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N. J.; Univ. of Tokyo Press, Tokyo, 1968. MR 39 #969. MR 239612
  • 6. W. Neumann, Cyclic suspension of knots and periodicity of signature for singluarities (preprint). MR 358797
  • 7. W. Neumann, private communication.
  • 8. K. Sakamoto, The Seifert matrices of Milnor fiberings defined by holomorphic functions (preprint). MR 362329

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D40, 57E25

Retrieve articles in all journals with MSC (1970): 57D40, 57E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13629-3

American Mathematical Society